Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Hepatitis and HIV CoinfectionHepatitis and HIV Coinfection
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


DNA negative,
Mar 14, 2009

Dear Barabara, Hope you are doing fine. Please see my status as follows :

On November 2006 i was found HBsAg positive in my blood & DNA was positive also. After eight months of treatment (Adefovir 10 Mg) DNA comes negative. After six months I have tested again the DNA and it was also Negative. My HBeAg is Negative. Still i am taking Sebivo 600 once a day. My SGPT some time irregular ( 28-50). My doctor advised me to make further DNA though it was found two time negative already. He also continuing medicine.

1. Please advise me whether i can stop medicine if DNA come negative again ? 2. Is their any possibility to come back the DNA positive though it was found Negative two times if i stop medicine? 3. What should be my diet? or whether i can make exercise.

Doctor , I appreciate your best support and prompt response in this respect.

Kind regards

Response from Dr. McGovern

I would agree with your doctor that you should continue adefovir because you have HBeAg negative infection. You have achieved wonderful results in that your virus is suppressed (HBV DNA is nondetectable). However, if you stop your medication, there is a very high chance that your HBV will rebound.



Previous
URGENT!!! unanswered questions for 2 consecutive times
Next
Do I still have the hope?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement